# SDR AALA991903

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 0847 - EN ROUTE, RIGHT PACK PRODUCED LIGHT SMOKE AND SMELL.  SHUT DOWN PACK.  SMOKE WENT AWAY.  RAN ENGINES FROM IDLE TO TAKEOFF POWER WITH PACKS ON.  COULD NOT DUPLICATE SMOKE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  NEXT FLIGHT, NORMAL OPERATION.  (X)
